City Research Online

Items where Author is "Jones, B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Asimit, A.V. and Jones, B. (2008). Dependence and the asymptotic behavior of large claims reinsurance. Insurance: Mathematics and Economics, 43(3), pp. 407-411. doi: 10.1016/j.insmatheco.2008.08.007

Asimit, A.V. and Jones, B. (2008). Asymptotic tail probabilities for large claims reinsurance of a portfolio of dependent risks. ASTIN Bulletin, 38(1), pp. 147-159. doi: 10.2143/AST.38.1.2030407

Asimit, A.V. and Jones, B. (2007). Extreme behavior of multivariate phase-type distributions. Insurance: Mathematics and Economics, 41(2), pp. 223-233. doi: 10.1016/j.insmatheco.2006.10.016

Asimit, A.V. and Jones, B. (2007). Extreme behavior of bivariate elliptical distributions. Insurance: Mathematics and Economics, 41(1), pp. 53-61. doi: 10.1016/j.insmatheco.2006.09.002

This list was generated on Sun Mar 29 04:47:14 2020 UTC.